# SDR DALA2018121807253

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 69,431 hours, 50,143 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH PILOTS SMRLT RUBBER ODER WHEN DEPARTING BHM ON T/O ODER DISSIPATED BEFORE REACHING 10000 FT. REF NO GO ODI LOG 0867036. OPENED SADDLE DUCTS CAPS ON NBR 1 AND NBR 2 ENGINES FOR BOROSCOPE. BOROSCOPE INSPECTED NBR 1 & 2 ENGINE SADDLE DUCTS. NO OIL RESIDUE FOUND. C/W NO GO ODI 2172 STEPS 1,2. C/W W/C 2120-2367, 2120-2368 & 7100-2619. WHEN T/S STEP 2 ON W/C 2120-2367 SENSED A VERY LIGHT ODOR IN COCPIT FROM LT ENG / PACK. AFTER FULL DUCT BURN OUT NO ODOR FROM LT / RT ENGS AND PACKS. (LP5082792)
